MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1788 4K INLINE CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1788 4K INLINE CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1788710105
Medical Device Problem Codes Erratic or Intermittent Display (1182); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the image was cut-off and that a replacement was used to complete the medical procedure.Therefore, there was partial image loss.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: image cut-off probable root cause: - improper tolerances of ch/coupler optics (e.G.Helical slot ring) - error in prism centering process - error in alignment of coupler optics the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: camera cable not recognized and image cut-off.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: a short in the cable is the cause of this issue.The cable has been upgraded to contain this issue in the future.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG 1788 4K INLINE CAMERA HEAD C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22595532
Report Number0002936485-2025-00672
Device Sequence Number9190583
Product Code GCJ
UDI-Device Identifier07613327580082
UDI-Public07613327580082
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788710105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/30/2025
01/28/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/28/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown